PDA

View Full Version : TRT Help - Low Estrogen But High Estrogen Symptons



HugeWin
08-22-2016, 07:56 AM
Hi all,

I'm currently on TRT (250mg Sustanon shots every 2 weeks, which I know is terrible protocol but unfortunately the UK is not good with this stuff) and recently started to suffer from what I believed to be high E2 symptoms. Broke out in acne, bloating, night sweats, and my nipples started to get puffy. I know the amount of test administered is low, but I'm super sensitive to estrogen after suffering with pubescent gyno that I eventually had to get surgically removed. I know when things are bad in that area.

I started taken Aromasin as I waited for my bloodwork to be done as I'd much rather err on the side of the caution with that stuff given the hell I went through before. After getting the results back, though, I'm baffled.

My E2 level is at <18.35 in a 44-156 scale. I wasn't able to get the sensitive test (again, UK for you...) but that still lets me know my E is low.

So my questions are 1) What's the deal with my nipples? They remain puffy and painful. I wasn't able to get my prolactin checked but I doubt it's that from sust. 2) How the hell am I walking around if my E is that low? I have none of the sides of low estrogen at all, apart from I need the toilet a bit more. Surely my joints would be savaged at that level?

As it turns out - not that surprisingly - my test has also remained low, probably given the rollercoaster that is sustanon. It's at a horrible 9.18 in a 7.6-31 range.

Thanks for the help and anything I can do to stop this nipple problem would be hugely appreciated. The left one has started to puff up now as well, which makes no sense as my E is so low.

HW

charley
08-22-2016, 10:48 AM
IDK , maybe sustanon isn't the best TRT test,, maybe just cyp or enth .. & as you can see this is a ghost site, so nobody responds to questions.. I would 'google' my questions, we all have different sides while using test, & I think there's an easy answer to your problem... search other BB sites for the same problem, in fact the so-called 'juice genius' here at Ironmag gave me bad info... but still acts like he's a guru... good luck bro..